# SDR FQAR201508146089

- Difficulty date: August 16, 2015
- Submitted: August 17, 2015
- Operation: General aviation
- Aircraft: N434PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496064
- Aircraft time: 9,495 hours
- Engine: Lyc O360A1H6
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 89291003
- Condition: Separated
- Location: Mlg
- Part time: 216 hours, 647 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TOUCH-AND-GOES, THE CREW NOTED THE DOWN/LOCKED LIGHT FOR THE LT MAIN GEAR WAS FLICKERING.  THEY FIDDLED WITH THE LIGHT CAPSULE IN AN ATTEMPT TO RESEAT THE LAMP, HOWEVER THE ISSUE WAS NOT RESOLVED.  THEY RETURNED TO THE APRON UNEVENTFULLY.  MAINTENANCE TECHS WERE ABLE TO CONFIRM THE SQUAWK AND DISCOVERED IT WAS CAUSED BY A BROKEN WIRE IN THE DOWNLOCK SWITCH.  THE SWITCH SHRINK WRAP WAS APPLIED WITHOUT THE WIRES IN THE HARNESS BEING STRAIGHTENED OUT, CAUSING WIRES TO BE STRAINED AND BROKEN.
